Chebyshev Differential Quadrature for Numerical Solutions of Third- and Fourth-Order Singular Perturbation Problems

Yigit G., Bayram M.

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.90, no.3, pp.429-436, 2020 (SCI-Expanded) identifier identifier


In this paper, linear and nonlinear singularly perturbed problems are studied by a numerical approach based on polynomial differential quadrature. The weighting coefficient matrix is acquired using Chebyshev polynomials. Different classes of perturbation problems are considered as test problems to show the accuracy of method. Then, the quadrature results are compared with analytical solutions of well-known existing solutions.